# SDR DALA2024111110830

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 76,173 hours, 9,886 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 A CRACK WAS FOUND AT HOLE LOCATION #1. CORRECTIVE ACTION: COMPLIED WITH ERA 622047-14AD. (0652147)
